# SDR REXA2014082300843

- Difficulty date: August 23, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 23,181 hours, 20,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FLOOD LIGHT ON GALLEY BY THE SERVICE DOOR LENS & BASE CRACKED.  NEF C-6, 120 DAYS
